advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Jemison, Alabama, USA:

My son, now nine, has had problems since he was four. At first, he would turn colors and pass out and when he would wake up, he would vomit. As soon as he drank something, he would be fine. He has always complained when he would urinate. Now, he has readings anywhere from 40 mg/dl [2.2 mmol/L] to 310 mg/dl [17.2 mmol/L]. He has severe leg pains and never feels good. The school nurse has had me pick him up from school often with high readings. We have had test after test done and the numbers aren't where they need to be yet for a diagnosis. I am afraid that my son is going to go into a coma or have a stroke before he gets help. Sometimes he just sits and cries because he feels so bad. He turns so white, that he doesn't even look like he has life in him. What should we do?

Answer:

Your child would benefit from a thorough history and physical examination done at your board-certified pediatrician's office. There are several disorders that can cause the symptoms you describe. He likely would benefit from the expertise of a pediatrician -- and possibly some further testing.

MSB

DTQ-20081208153659
Original posting 22 Dec 2008
Posted to Diagnosis and Symptoms

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:18
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.